# SDR UIEA2018112972722

- Difficulty date: November 26, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 89,346 hours, 16,807 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Warning Message
- Condition: False Activation
- Location: Anti-Ice Vavle
- Stage of operation: CR
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE TAI VALVE STATUS MSG ( RIGHT ENGINE TAI VALVE EICAS MESSAGE ERASED PER FIM 30-21 FT 805 RAN ENG OPERATED RIGHT ENG TAI PRESS MAINTAINED 38 PSI WITH TAI ON OPS CKS OK PER FIM 30-21-FT 805  )
